MathSciNet Relay Station
MathSciNet bibliographic data
MR986023 (92f:55017) 55Q52 (55P10)
Didierjean, Geneviève Homotopie de l'espace des équivalences d'homotopie. (French) [Homotopy of the space of homotopy equivalences] Trans. Amer. Math. Soc. 330 (1992), no. 1, 153–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement